# SDR 97UAL900259

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4723U
- Make and model: Boeing 747122
- Aircraft serial: 19882
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STALLED DURING  CLIMB-OUT.  EGT OVERTEMP.   AIRCRAFT RETURNED TO FIELD.  OVERWEIGHT LANDING.
